# SDR IPXA2017071919510

- Difficulty date: July 11, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 64,088 hours, 11,514 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2895502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING FIXED L/E INNER BEADED DOUBLER CRACKED XOS856. REPAIRED RT BEADED DOUBLER BETWEEN XOS855 - 861 PER SRM 57-40-02 REPAIR 15 FIG 205. (MAJOR)
